Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thrillpink

Halfway Through The Accutane Journey (Pictures Included Recently :)

Recommended Posts

Hi,

Thought I would keep a log as well, although I'm already in my third month.

Just to let you know how it has been so far:

Month 1 (40mg):

Acne got a little bit worse

Blackheads and all were pushing themselves out

Itchy scalp

Month 2 (50mg):

Skin started to clear up, but I still got some new spots

Shoulders and back completely clear

At the end of month 2 all my blackheads were gone

Dry lips

Redness on the cheeks and sometimes flushing

Not very nice to be around tongue.png

Month 3 (50mg):

Skin is almost clear (1 or 2 spots healing)

Lips dry and cracking

Occasional rashes on arms and hands

Same redness on my face

I'm still in month 3 now, so there may be more waiting for me.. Hopefully nothing bad hehe

Good luck everyone :)

Update 30-01-2012

Thought I would share some pictures, since i know i like to look at other people's pics :P

post-165123-0-17987700-1327889411_thumb.

This was my skin the day before i started accutane (20-10-2011)

This is close up and you can see things coming from my pores, not for the squeamish neutral.gif

post-165123-0-86105800-1327889419_thumb.

You can really see the awful texture here ieekkk

post-165123-0-88468400-1327889429_thumb.

One month in! (20-11-2011)

You can see it's a lot less bumpy and my blackheads are almost gone, but still breaking out

post-165123-0-25869000-1327889440_thumb.

This was taken on 05-01-2012. I'm clear! Red marks are very red though :P

post-165123-0-15573200-1327889449_thumb.

And this one was taken today (30-01-2012). Sorry for the dry chin, I took this before moisturizing. The red marks look better here than they are in real life, but i have been applying lemon juice every night and i think it's lightning them up a bit.

post-165123-0-17987700-1327889411_thumb.

post-165123-0-86105800-1327889419_thumb.

post-165123-0-88468400-1327889429_thumb.

post-165123-0-25869000-1327889440_thumb.

post-165123-0-15573200-1327889449_thumb.

Edited by thrillpink

Share this post


Link to post
Share on other sites

Is your flushing really obvious? I'm worry if I get the "flush" effect it will make my hyperpigmentation look a lot worst. sigh. Is your derm making you do 6 months total?

Share this post


Link to post
Share on other sites

Is your flushing really obvious? I'm worry if I get the "flush" effect it will make my hyperpigmentation look a lot worst. sigh. Is your derm making you do 6 months total?

Oh wow someone responded in my log haha! I'm a terrible logger, I already forgot I made one.

But for your question, yes when my flushing is bad it's pretty obvious. But I don't get it everyday anymore and if I do it will last for about one hour. I do have a slight pinkish/reddish tone to my face most of the time.

I haven't spoken to my derm about the total length, but I did the math and should be done around half march, so that would be 5 months in total :)

Share this post


Link to post
Share on other sites

Oh duh! I see it now on your post! Lol.... Glad its going well and your not experiencing terrible side affects. I still have redness too but its.SLOWLY fading SLOWLY :) .....hopefully it goes away overtime now that I don't use all those products. What products are you using?

Share this post


Link to post
Share on other sites

Oh duh! I see it now on your post! Lol.... Glad its going well and your not experiencing terrible side affects. I still have redness too but its.SLOWLY fading SLOWLY smile.png .....hopefully it goes away overtime now that I don't use all those products. What products are you using?

Oh, you're on accutane too? Or you were?

I'm not using a lot of products, just Dan's cleanser and moisturizer and his AHA about two times a week.

Share this post


Link to post
Share on other sites

Yeah I am still in month 2, taking 80mg. I never tried any of Dan's regime. What does the AHA do? Is that was is causing your redness? I was told to not use any acne products at all or anything harsh. I am only using wipes to take off my face powder, aveeno wipes to wash after, and cetaphil to moisturize. Oh and Lypsyl for my lips. My skin feels so smooth and thin. A while back, before Accutane, I was using rea tree oil n left me permanently red on my chin. Ever since then I was scared to try anything lol....i was told I burned my skin so when I go back in feb I am gonna see what the derm thinks.

Share this post


Link to post
Share on other sites

Yeah, I used to be on the regimen so I have some products left, might as well use them ;) Only the benzoyl peroxide is going to waste..

And the AHA is for exfoliating, and no that's not what is making my red, it's the accutane.

Good to hear you're already having smooth skin :D 80mg is pretty high, are you having a lot of side effects? Didn't know you could burn your skin with tea tree oil :o

Share this post


Link to post
Share on other sites

Its pretty high cuz I am pretty heavy LOL :)

Girl I didn't know either. I guess I was allergic because my lips.n tongue would get numb LOL I don't know what I was.thinking!!!

No I don't feel NOTHING!!!! My skin isnt oily, my skin and lips are a little dry but not bad at all its easily manageable. I swear I didn't believe it was working until I didn't break out no more and didn't have oily skin. I kept telling everyone the accutane was staying in my hips lol..... I still think that. I guess I expect a miracle lol

Share this post


Link to post
Share on other sites

Went to my derm today and apparently it was my last appointment! She said my skin looked good and told me to continue till around mid march.

I told here about my side effects and they were all normal according to her, but she did say it can take up to six months for your skin to fully recover. And she prescribed me a cream for the rash on my hands.

I am kind of scared of the acne coming back, since I have PCO-syndrome which probably was the cause of my acne. But she said that doesn't mean it has to come back. I really hope it won't!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×